# SDR 98UAL900598

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: AV16E3253C
- Condition: Malfunctioned
- Location: Water System
- Component: Itt
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 19000 FEET HEARD A LOUD BANG.  *S/D*  AFTER INSPECTION A DENT WAS FOUND ON THE NR 1 RT SLAT DUE TO THE BUILD UP OF ICE ON THE POTABLE WATER SYSTEM DRAIN PORT.  REPLACED DRAIN VALVE AND TESTED SYSTEM FOR LEAKS.  CONFIRMED CONFIGURATION AND PERFORMED OPERATIONAL CHECK.
